Vol. 4 No. 2 (2020): vol 4, Iss 2, 2020
Articles

An additive-quadratic functional equation in intuitionistic fuzzy normed spaces

Soundararajan S
Associate Professor, PG and Research Department of Mathematics, Islamiah College (Autonomous), Vaniyambadi - 635 752, Tamil Nadu, India
Suresh Kumar M
Research scholar, PG and Research Department of Mathematics, Islamiah College (Autonomous), Vaniyambadi - 635 752, Tamil Nadu, India
Sudhakar R
Research scholar, PG and Research Department of Mathematics, Islamiah College (Autonomous), Vaniyambadi - 635 752, Tamil Nadu, India
Published December 28, 2020
Keywords
  • Stability, fixed point, intuitionistic fuzzy normed space, additive-quadratic functional equation.
How to Cite
S, S., M, S. K., & R, S. (2020). An additive-quadratic functional equation in intuitionistic fuzzy normed spaces. Journal of Computational Mathematica, 4(2), 78 of 83. https://doi.org/10.26524/cm83

Abstract

In this work, we investigate the stability of additive-quadratic (AQ) functional equation in intuitionistic fuzzy normed spaces

Downloads

Download data is not yet available.